# SDR QMLA2014042314041

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N581AM
- Make and model: Urocop AS365N3
- Aircraft serial: 4438
- Aircraft time: 2,398 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,957 hours, 14,427 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9698XL
- Condition: Faulty
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR CAUTION LIGHT ILLUMINATED APPROXIMATELY 10 MINUTES AFTER DEPARTURE.  RESET OF GENERATOR EXTINGUISHED THE CAUTION LIGHT.  FLIGHT CONTINUED NORMALLY TO HOME BASE.  THE STARTER GENERATOR WAS REPLACED & THIS ACFT WAS RETURNED TO SERVICE.
